Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 29 de mayo de 2024
  

The distribution of mathematical expectations of a randomized fuzzy variable.

Título inglés The distribution of mathematical expectations of a randomized fuzzy variable.
Título español Distribución de esperanzas matemáticas de una variable difusa aleatorizada.
Autor/es Kuz'min, V. B. ; Travkin, S. I.
Organización Inst. Syst. Anal. RAN, Moscú, Rusia
Revista 1134-5632
Publicación 1998, 5 (1): 99-114, 4 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The Shaffer's definition of the upper and lower expectations of fuzzy variables is considered with respect to randomized fuzzy sets. The notion of randomized fuzzy sets is introduced in order to evaluate fuzzy statistical indices for an arbitrary chosen fuzzy variable. Provided the distribution of the mathematical expectation of a randomized fuzzy variable is known, it is possible to adopt the traditional methods of testing statistical hypotheses for fuzzy variables.
We show that this distribution has a specific analytical structure and may be represented by means of Wan-der-Mond determinant derivatives. The relation between the notions of expectations of fuzzy variables and the Pareto optimality is demonstrated.
The mathematical expectation of the upper and lower expected values of a randomized fuzzy variable and their asymptotics are calculated.
Clasificación UNESCO 120106
Palabras clave español Conjuntos difusos ; Variables difusas ; Esperanza matemática ; Distribución de probabilidad
Código MathReviews MR1632767
Código Z-Math Zbl 1057.62504
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es